Please use this identifier to cite or link to this item: https://scidar.kg.ac.rs/handle/123456789/9984
Title: A generalization of fiedler's lemma and some applications
Authors: Cardoso, Domingos
Gutman, Ivan
Andrade, Enide
Robbiano M.
Journal: Linear and Multilinear Algebra
Issue Date: 1-Aug-2011
Abstract: In a previous paper [M. Robbiano, E.A. Martins, and I. Gutman, Extending a theorem by Fiedler and applications to graph energy, MATCH Commun. Math. Comput. Chem. 64 (2010), pp. 145-156], a lemma by Fiedler was used to obtain eigenspaces of graphs, and applied to graph energy. In this article Fiedler's lemma is generalized and this generalization is applied to graph spectra and graph energy. © 2011 Taylor & Francis.
URI: https://scidar.kg.ac.rs/handle/123456789/9984
Type: Article
DOI: 10.1080/03081087.2010.536982
ISSN: 03081087
SCOPUS: 79961134523
Appears in Collections:Faculty of Science, Kragujevac
[ Google Scholar ]

Page views(s)

48

Downloads(s)

4

Files in This Item:
File Description SizeFormat 
10.1080-03081087.2010.536982.pdf1.29 MBAdobe PDFThumbnail
View/Open


Items in SCIDAR are protected by copyright, with all rights reserved, unless otherwise indicated.